Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 15, NWS Reno, NV

July 17, 2007

NWS Reno, NV issued this red flag warning at Jul 17, 2007, 3:06 PM PDT. It took effect at Jul 18, 2007, 6:36 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 17, 2007, 3:06 PM PDT (22:06 UTC)
In effect from
Jul 18, 2007, 6:36 AM PDT
Expired
Jul 18, 2007, 10:00 PM PDT
In force
15 hr
Issued by
NWS Reno, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KREV 172206
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
306 PM PDT TUE JUL 17 2007

NVZ450-180400-
/O.UPG.KREV.FW.A.0014.070718T1600Z-070719T0500Z/
/O.NEW.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
/O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
WESTERN NEVADA SIERRA FRONT-
306 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING ACROSS THE SIERRA FRONT FOR GUSTY WINDS AND LOW HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY
ACROSS THE SIERRA FRONT FOR COLD FRONTAL PASSAGE AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
ALSO REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH WILL CONTINUE
THROUGH THIS EVENING WITH HUMIDITY LEVELS NEAR 15 PERCENT. WINDS
WILL GRADUALLY DIMINISH THIS EVENING IN THE VALLEYS TO AROUND 10
MPH. IN THE FOOTHILLS...WINDS WILL CONTINUE AT SPEEDS OF 10 TO 15
MPH WITH GUSTS 30 TO 35 MPH POSSIBLE ALL NIGHT. HOWEVER HUMIDITY
LEVELS ARE EXPECTED TO RISE TO AROUND 40 PERCENT.

THE WINDS WILL INCREASE FURTHER ON WEDNESDAY AS THE COLD FRONT
MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY FROM MID
MORNING THROUGH THE EVENING WITH LOCALLY STRONGER GUSTS TO 55 MPH
POSSIBLE IN THE FOOTHILLS OF RENO AND CARSON CITY. WHILE HUMIDITY
LEVELS ARE EXPECTED TO ONLY DROP TO AROUND 20 PERCENT
WEDNESDAY...EXCESSIVE WIND WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR EXPECTED TO OCCUR.

$$

CAZ273-NVZ459-180400-
/O.UPG.KREV.FW.A.0014.070718T1600Z-070719T0500Z/
/O.NEW.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
/O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES-
306 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR THE EASTERN SIERRA AND PARTS OF WESTERN NEVADA FOR 
GUSTY WINDS AND LOW HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY
FOR THE EASTERN SIERRA AND PARTS OF WESTERN NEVADA FOR STRONG WINDS 
AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
ALSO REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THROUGH THIS EVENING WITH HUMIDITY LEVELS NEAR 10 PERCENT. WINDS
WILL GRADUALLY DIMINISH IN THE VALLEYS TO AROUND 10 MPH.

THE WINDS WILL INCREASE FURTHER ON WEDNESDAY AS THE COLD FRONT
APPROACHES. WIND GUSTS OF 40 TO 45 MPH ARE LIKELY FROM MID MORNING
THROUGH THE EVENING. SOME MOISTURE WILL MOVE INTO THE AREA LATE
WEDNESDAY WITH HUMIDITIES IMPROVING SLIGHTLY. HOWEVER MINIMUM
HUMIDITY IS STILL EXPECTED TO DROP BELOW 15 PERCENT DURING THE
DAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR EXPECTED TO OCCUR.

$$

NVZ453-180400-
/O.UPG.KREV.FW.A.0014.070718T1600Z-070719T0500Z/
/O.NEW.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
WEST CENTRAL NEVADA BASIN AND RANGE-
306 PM PDT TUE JUL 17 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY
FOR THE NEVADA BASIN AND RANGE FOR GUSTY WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT APPROACHES
AND MOVES THROUGH THE AREA. WIND GUSTS UP TO 40 MPH AREA LIKELY
FROM MID MORNING THROUGH THE EVENING. IN ADDITION...RELATIVE
HUMIDITY WILL DROP TO NEAR 10 PERCENT WITH ONLY GRADUAL
IMPROVEMENT WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR.

$$

CAZ270-278-NVZ458-180400-
/O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY-
NORTHERN WASHOE COUNTY-
306 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR PARTS OF NORTHEAST CALIFORNIA AND NORTHWEST NEVADA 
FOR GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH
THIS EVENING. RELATIVE HUMIDITY WILL REMAIN AROUND 15 PERCENT AND
THEN GRADUALLY RISE DURING THE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING.

$$

CAZ271-272-180400-
/O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA-
EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-
306 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR PARTS OF NORTHEAST CALIFORNIA INCLUDING THE 
LASSEN AND PLUMAS NATIONAL FORESTS EAST OF THE CREST FOR 
GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL PERSIST IN
THE TAHOE BASIN NORTHWARD THROUGH WESTERN LASSEN COUNTY EARLY THIS
EVENING. RELATIVE HUMIDITY WILL REMAIN IN THE 15 TO 20 PERCENT
RANGE WITH A GRADUAL RISE DURING THE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING.

$$


HTTP://WEATHER.GOV/RENO/FIRE
5 follow-up statements
000 
WWUS85 KREV 180352
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
852 PM PDT TUE JUL 17 2007

NVZ450-181400-
/O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
WESTERN NEVADA SIERRA FRONT-
852 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT
WEDNESDAY...
...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. 

WINDS WILL DIMINISH THIS EVENING IN THE VALLEYS TO AROUND 10 MPH.
IN THE FOOTHILLS...WINDS WILL CONTINUE AT SPEEDS OF 10 TO 15 MPH
WITH GUSTS 30 TO 35 MPH POSSIBLE ALL NIGHT. HUMIDITY LEVELS WILL
GRADUALLY RISE TO 30-40%. 

THE WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT
MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY FROM MID
MORNING THROUGH THE EVENING WITH LOCALLY STRONGER GUSTS TO 55 MPH
POSSIBLE IN THE FOOTHILLS OF RENO AND CARSON CITY. A WIND SHIFT
FROM SOUTHWEST TO WEST WILL OCCUR AS THE COLD FRONT MOVES THROUGH
THE AREA DURING THE AFTERNOON. THE EXCESSIVE WIND WILL CREATE
EXTREMELY HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING.



$$

CAZ273-NVZ459-181400-
/O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES-
852 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT
WEDNESDAY...
...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. 

WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT
APPROACHES. WIND GUSTS OF 40 TO 45 MPH ARE LIKELY FROM MID MORNING
THROUGH THE EVENING AND RELATIVE HUMIDITIES WILL DROP BELOW 15
PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR WILL OCCUR.

$$

CAZ270-278-NVZ458-180500-
/O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY-
NORTHERN WASHOE COUNTY-
852 PM PDT TUE JUL 17 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. 

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS RELATIVE HUMIDITIES
RISE. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.


$$

CAZ271-272-180500-
/O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/
WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA-
EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-
852 PM PDT TUE JUL 17 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. 

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS RELATIVE HUMIDITIES
RISE. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

NVZ453-181400-
/O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
WEST CENTRAL NEVADA BASIN AND RANGE-
852 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT
WEDNESDAY. 

WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT
APPROACHES AND MOVES THROUGH THE AREA. WIND GUSTS UP TO 40 MPH
ARE LIKELY FROM MID MORNING THROUGH THE EVENING. IN ADDITION...
RELATIVE HUMIDITIES WILL DROP TO NEAR 10 PERCENT WITH ONLY
GRADUAL IMPROVEMENT WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.

$$


HTTP://WEATHER.GOV/RENO/FIRE
000 
WWUS85 KREV 181336
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
636 AM PDT WED JUL 18 2007

NVZ450-182315-
/O.EXT.KREV.FW.W.0015.070718T1336Z-070719T0500Z/
WESTERN NEVADA SIERRA FRONT-
636 AM PDT WED JUL 18 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING
FOR STRONG WINDS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

THE WINDS WILL INCREASE DURING THE MORNING HOURS AS A COLD FRONT
MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY BY MID
MORNING THROUGH THE EVENING WITH LOCAL STRONGER GUSTS TO 60 MPH
IN THE FOOTHILLS OF RENO AND CARSON CITY. A WIND SHIFT FROM
SOUTHWEST TO WEST WILL OCCUR AS THE COLD FRONT MOVES THROUGH THE
AREA DURING THE MID-AFTERNOON. THE EXCESSIVE WIND WILL CREATE
EXTREMELY HAZARDOUS FIRE WEATHER CONDITIONS. RELATIVE HUMIDITY
CURRENTLY NEAR 40 PERCENT WILL DROP TO 20-25 PERCENT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING.

$$

CAZ273-NVZ459-182315-
/O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES-
636 AM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING. 

WINDS WILL INCREASE FURTHER ON TODAY AS A COLD FRONT APPROACHES.
SOUTHWEST WINDS OF 1- TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE
EXPECTED FROM MID MORNING THROUGH THE EVENING AND RELATIVE
HUMIDITIES WILL DROP TO NEAR 15 PERCENT DURING EARLY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR WILL OCCUR.

$$

NVZ453-182315-
/O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
WEST CENTRAL NEVADA BASIN AND RANGE-
636 AM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING. 

WINDS WILL INCREASE THIS MORNING AS A COLD FRONT APPROACHES AND
MOVES THROUGH THE AREA. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS TO 40 MPH ARE LIKELY AHEAD OF THE FRONT. AS THE FRONT
PASSES DURING THE LATE AFTERNOON...WINDS WILL SHIFT TO WEST-
NORTHWEST WITH SIMILAR SPEED. IN ADDITION... RELATIVE HUMIDITIES
WILL DROP TO NEAR 10 PERCENT BY EARLY AFTERNOON WITH SOME 
IMPROVEMENT WEDNESDAY EVENING AFTER THE FRONT PASSES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.

$$


HTTP://WEATHER.GOV/RENO/FIRE

WALLMANN
000 
WWUS85 KREV 181538 CCA
RFWREV

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
820 AM PDT WED JUL 18 2007

CORRECTED TYPOS AND ALSO TO INCLUDE STRONGER GUSTS FOR MONO COUNTY.

NVZ450-190115-
/O.COR.KREV.FW.W.0015.070718T1520Z-070719T0500Z/
WESTERN NEVADA SIERRA FRONT-
820 AM PDT WED JUL 18 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING
FOR STRONG WINDS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

THE WINDS WILL INCREASE DURING THE MORNING HOURS AS A COLD FRONT
MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY BY MID
MORNING THROUGH THE EVENING WITH LOCAL STRONGER GUSTS TO 60 MPH
IN THE WIND PRONE FOOTHILLS OF RENO AND CARSON CITY. A WIND SHIFT
FROM SOUTHWEST TO WEST WILL OCCUR AS THE COLD FRONT MOVES THROUGH
THE AREA DURING THE MID AFTERNOON. THE EXCESSIVE WIND WILL CREATE
EXTREMELY HAZARDOUS FIRE WEATHER CONDITIONS. RELATIVE HUMIDITY
WILL RANGE FROM 20 TO 25 PERCENT THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING.

$$

CAZ273-NVZ459-190115-
/O.COR.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES-
820 AM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING. 

WINDS WILL INCREASE FURTHER ON TODAY AS A COLD FRONT APPROACHES.
SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE
EXPECTED FROM MID MORNING THROUGH THE EVENING...WITH STRONGER
GUSTS UP TO 60 MPH OVER RIDGES AND IN IN WIND PRONE AREAS OF MONO
COUNTY. RELATIVE HUMIDITIES WILL DROP TO NEAR 15 PERCENT DURING
THE EARLY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR WILL OCCUR.

$$

NVZ453-190115-
/O.COR.KREV.FW.W.0015.070718T1600Z-070719T0500Z/
WEST CENTRAL NEVADA BASIN AND RANGE-
820 AM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PDT THIS EVENING. 

WINDS WILL INCREASE THIS MORNING AS A COLD FRONT APPROACHES AND
MOVES THROUGH THE AREA. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS TO 40 MPH ARE LIKELY AHEAD OF THE FRONT. AS THE FRONT
PASSES DURING THE LATE AFTERNOON...WINDS WILL SHIFT TO WEST 
NORTHWEST WITH SIMILAR SPEED. IN ADDITION...RELATIVE HUMIDITIES
WILL DROP TO NEAR 10 PERCENT BY EARLY AFTERNOON WITH SOME
IMPROVEMENT WEDNESDAY EVENING AFTER THE FRONT PASSES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.

$$
WALLMANN/MJD

HTTP://WEATHER.GOV/RENO/FIRE
000 
WWUS85 KREV 182234
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
334 PM PDT WED JUL 18 2007

CAZ273-NVZ450-190500-
/O.CON.KREV.FW.W.0015.000000T0000Z-070719T0500Z/
MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT-
334 PM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR STRONG WINDS AND LOW FUEL MOISTURES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH THIS
EVENING WITH GUSTS TO 40 MPH AT TIMES. STRONGER ERRATIC GUSTS OF
50 TO 60 MPH ARE LIKELY OVER RIDGES AND IN WIND PRONE FOOTHILL
LOCATIONS. ALTHOUGH HUMIDITY WILL RISE DURING THE EVENING...THE
COMBINATION OF THE STRONG WINDS AND VERY DRY FUELS WILL PRODUCE
HAZARDOUS FIRE WEATHER CONDITIONS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING.

$$

NVZ453-459-190500-
/O.CON.KREV.FW.W.0015.000000T0000Z-070719T0500Z/
WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
334 PM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL
CONTINUE INTO THIS EVENING...WITH LOCALLY STRONGER ERRATIC GUSTS
IN WIND PRONE FOOTHILL LOCATIONS. RELATIVE HUMIDITY WILL REMAIN
BETWEEN 10 AND 20 PERCENT INTO EARLY THIS EVENING...RESULTING IN
CRITICAL FIRE WEATHER CONDITIONS UNTIL HUMIDITY SLOWLY IMPROVES
AND WINDS DIMINISH BY LATE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING.

$$
MJD

HTTP://WEATHER.GOV/RENO/FIRE
000 
WWUS85 KREV 190459
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
959 PM PDT WED JUL 18 2007


CAZ273-NVZ450-190600-
/O.EXP.KREV.FW.W.0015.000000T0000Z-070719T0500Z/
MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT-
959 PM PDT WED JUL 18 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. 

RELATIVE HUMIDITY HAS INCREASED AND WINDS HAVE DIMINISHED THIS
EVENING...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO
EXPIRE. EXPECT LOCAL WINDS OF 10 TO 15 MPH WITH GUSTS TO 30 MPH
IN WIND PRONE AREAS. WINDS WILL DECREASE BY MIDNIGHT AND CONTINUE
TO DIMINISH THROUGH THE EARLY MORNING HOURS.

$$

NVZ453-459-190600-
/O.EXP.KREV.FW.W.0015.000000T0000Z-070719T0500Z/
WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
959 PM PDT WED JUL 18 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. 

RELATIVE HUMIDITY HAS INCREASED AND WINDS HAVE DIMINISHED THIS
EVENING...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO
EXPIRE. EXPECT LOCAL WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH
UNTIL MIDNIGHT. WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY
MORNING HOURS.

$$


HTTP://WEATHER.GOV/RENO/FIRE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 17, 3:45 AM PDT, 11 hours 21 minutes earlier.

Area forecast discussion, Jul 17, 3:45 AM PDT, 11 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
345 AM PDT TUE JUL 17 2007

.SHORT TERM...
UPPER LEVEL IMPULSE WHICH FIRED UP SCATTERED CONVECTION YESTERDAY
AFTERNOON AND EVENING IS STILL BRINGING ISOLATED SHOWERS AND
THUNDERSTORMS TO WESTERN NEVADA EARLY THIS MORNING. ANY ACTIVITY
SHOULD KICK OFF TO THE NORTH AND EAST BY MID MORNING AS WEST TO
SOUTHWEST FLOW ALOFT AHEAD OF AN EASTERN PACIFIC SYSTEM IMPINGES
ON THE REGION.

TUESDAY AND WEDNESDAY WILL FEATURE BREEZY MID TO LATE AFTERNOONS AND
EVENINGS AS AN EASTERN PACIFIC TROUGH SLOWLY APPROACHES THE COAST.
WEDNESDAY WILL BE THE WINDIEST DAY AS A SURFACE COLD FRONT NEARS THE
SIERRA IN THE AFTERNOON...SETTING UP A STRONG PRESSURE GRADIENT FROM
THE SIERRA TO CENTRAL NEVADA. TEMPERATURES WILL GO DOWN SOME EACH
DAY AS COOLER AIR ALOFT FILTERS INTO THE REGION...WITH TEMPS WINDING
UP NEAR OR A FEW DEGREES BELOW NORMAL FOR WEDNESDAY AND THURSDAY.

A FEW LIGHT SHOWERS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING FOR
NORTHERN AREAS OF THE CWA AS A HIGH SUN ANGLE AND COLD FRONTAL
CONVERGENCE COMBINE TO PRODUCE SOME MEEK INSTABILITY. THUNDER SEEMS
OUT OF THE QUESTION WITH VERY WEAK INSTABILITY AND SIGNIFICANT WIND
SHEAR TO TEAR APART ANY CONVECTION BEFORE IT CAN BUILD TO A
THUNDERSTORM. SNYDER

.LONG TERM...FRIDAY THROUGH MONDAY...
MODELS IN GENERAL AGREEMENT THAT THE RIDGE WILL REBUILD SOMEWHERE
ACROSS THE WEST DURING THE EXTENDED...BUT ARE ALL OVER THE PLACE
WITH THE HIGH CENTER. GFS/EURO PREFER TO KEEP IT NEAR THE CO/WY
BORDER WHILE THE CANADIAN IS OVER NV. UK SOMEWHERE IN BETWEEN...BUT
HAS HIGH HEIGHTS OVER NV. AT THIS POINT...WILL BE LEANING TOWARD
GFS/EURO/GFS ENSEMBLE MEAN CENTER WITH NEAR 590 HGTS OVER RENO. AS A
RESULT...WILL COOL TEMPS BACK A BIT TO WITHIN 5 DEGREES OF NORMAL
ACROSS MOST OF THE AREA. JUST TOO MUCH UNCERTAINTY TO CALL FOR
WIDESPREAD TRIPLE DIGIT HEAT ACROSS WESTERN NV ATTM.

RIDGE WEAKENS SLIGHTLY SUN/MON WITH MORE S-SW FLOW WHICH MAY BRING
IN SOME MOISTURE. WHILE S-SW FLOW IS NOT THE MOST FAVORABLE
DIRECTION...ALL MODELS SHOW DEEP MOISTURE LADEN EAST FLOW SOUTH OF
THE HIGH OVER NRN MEX/AZ/NM. SIMILAR TO THIS MORNING...SOME COULD
GET PULLED OFF THE COAST BEFORE MOVING BACK NORTH. WILL KEEP WITH
SCHC OF STORMS FOR SOUTHERN ZONES SPREADING NORTH A BIT MON. SCALED
BACK MON A BIT FOR NOW DUE TO UNCERTAINTY LEANING MORE TOWARD THE
CLIMATOLOGICALLY FAVORED AREAS OF SUMMER CONVECTION. WALLMANN
&&

.AVIATION...
ISOLD -SHRA/TSRA NEAR KLOL WILL CONTINUE THROUGH 12Z THEN DRIER AIR
WILL WORK IN FROM THE WEST. SOME AFTERNOON BREEZES IN THE LEE OF
SIERRA FROM 250 NEAR 20 KTS WITH GUSTS 30+ KTS. STRONGER WINDS
EXPECTED WEDNESDAY ALL AREAS WITH POTENTIAL ROTORS AND TURBULENCE
LEE OF THE SIERRA 00Z-06Z THU AS COLD FRONT MOVES THROUGH. WALLMANN
&&

.FIRE WEATHER...
CURRENT RED FLAG LOOKS GOOD FOR NOW EVEN THOUGH SOME AREAS MAY NOT
QUITE HIT RH CRITERIA. GIVEN FUELS CONDITIONS WHERE JUST A LITTLE
WIND WILL AID FIRES IN GETTING UP AND RUNNING...STRONGER WINDS TODAY
WILL CREATE POTENTIAL ISSUES WITH AREA FIRES. HAVE NOT LOOKED AT
ENOUGH FOR SOUTHERN ZONES YET...BUT PER COORD WITH VEF...LEANING
TOWARD ISSUING A RED FLAG FOR ZONES 273/459 AS WELL SINCE WINDS WERE
VERY CLOSE THERE YESTERDAY AND RH WILL BE LOWER TODAY. WITH STRONGER
SW FLOW ALOFT TODAY...DO NOT EXPECT ANY THUNDERSTORMS ONCE THE
MORNING TSRA MOVE OUT OF ZONE 453 AROUND SUNRISE. ONLY AREA THAT
CONCERNS ME WOULD BE MINERAL COUNTY BUT THINK PROBABLY IS TOO LOW
RIGHT NOW.

VERY STRONG COLD FRONT FOR JULY WILL MOVE THROUGH DURING THE
AFTERNOON AND EVENING WEDNESDAY. EXPECT INCREASE IN RH BUT WINDS
WILL BE THAT MUCH STRONGER...AND WOULD NOT BE SURPRISED TO SEE 50
MPH GUSTS ALONG THE LEE OF THE SIERRA FROM RENO SOUTH DURING WED
EVENING. RH DOES COME UP WITH MINS NEAR 20% FOR 450/273...BUT
STRENGTH OF THE WINDS IS A MAJOR CONCERN AND WATCH LOOKS GOOD. 271
RH WILL COME UP A LOT AND OTHER NORTHERN ZONES WINDS DO NOT LOOK AS
STRONG. TAHOE BASIN IN BETWEEN AND WILL LEAVE OUT OF WATCH AS RH MAY
ONLY DROP TO 35% IF MOISTURE MOVES IN FAST ENOUGH LIKE 271.
SOMETHING TO KEEP AN EYE ON.

THEN WARMER DRIER CONDITIONS GOING INTO THE WEEKEND WITH SOME
THUNDERSTORM POTENTIAL EARLY NEXT WEEK. WALLMANN

.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 1 PM TO 9 PM PDT TUESDAY FOR NVZ450-458.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NVZ450-453-459.

CA...RED FLAG WARNING FROM 1 PM TO 9 PM PDT TUESDAY FOR CAZ270>272-
     278.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR CAZ273.
&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:17 PM PDTSevere Thunderstorm WarningREVChurchill, Lyon58 min
Jul 16, 7:16 PM PDTSevere Thunderstorm WarningREVChurchill44 min

Nearby

Red Flag Warnings in Nevada, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.